Facebook Pixel

my girlfriend n i had unprotected sex the next day she took postinator 2pills .The next day she started passing blood stains and also feels pain while urinating so am worried if she is pregnant because she had her last period last month on 4th october

By November 2, 2014 - 4:30am
Rate This

Add a Comment1 Comments



Hi danchez and thanks for your question.

Passing blood and having pain during urination are not symptoms of pregnancy, nor do pregnancy symptoms show up overnight. Your girlfriend may have an infection which needs immediate treatment. It would be in her best interest to see her medical provider as soon as possible.

If the emergency contraceptive pills were taken as directed she is not likely to be pregnant but she may experience some changes in her menstrual cycle for the next few months. The only way to know for sure if she is pregnant is to take a pregnancy test, but right now the priority should be getting her medical attention.

Hope that helps,


November 2, 2014 - 2:34pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!